Constrained Rough Paths

File Description SizeFormat 
plmsaccepted.pdfAccepted version766.82 kBAdobe PDFDownload
Proc. London Math. Soc.-2015-Cass-1471-518.pdfPublished version557.55 kBAdobe PDFDownload
Title: Constrained Rough Paths
Author(s): Cass, T
Driver, BK
Litterer, C
Item Type: Journal Article
Publication Date: 4-Dec-2015
Date of Acceptance: 19-Aug-2015
URI: http://hdl.handle.net/10044/1/25944
DOI: https://dx.doi.org/10.1112/plms/pdv060
ISSN: 1460-244X
Publisher: London Mathematical Society
Start Page: 1471
End Page: 1518
Journal / Book Title: Proceedings of the London Mathematical Society
Volume: 111
Issue: 6
Copyright Statement: © 2015 London Mathematical Society. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/M00516X/1
Keywords: math.PR
math.PR
math.CA
60H30 (34F05, 58C07, 58J65)
math.PR
math.PR
math.CA
60H30 (34F05, 58C07, 58J65)
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Financial Mathematics
Mathematics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons